# SDR MK1Y20200831004

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N304CM
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 85,499 hours, 18,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON FAIL SAFE CHORD.
